Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The homotopy type of Fredholm manifolds

Author: Kalyan K. Mukherjea
Journal: Trans. Amer. Math. Soc. 149 (1970), 653-663
MSC: Primary 57.55
MathSciNet review: 0259954
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Banach manifolds whose tangent bundles admit a reduction to the Fredholm group have been intensively studied in the last few years. Here we show that such a manifold (under appropriate smoothness and separability restrictions) is homotopy equivalent to the union of a nested sequence of closed finite-dimensional submanifolds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.55

Retrieve articles in all journals with MSC: 57.55

Additional Information

PII: S 0002-9947(1970)0259954-4
Keywords: Fredholm manifold, filtration, homotopy type, orientation
Article copyright: © Copyright 1970 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia